A semiring whose Green's relations do not commute

Grillet, Mireille P.: A semiring whose Green's relations do not commute. Acta scientiarum mathematicarum, (31) 1-2. pp. 161-166.(1970)

[img] Cikk, tanulmány, mű
math_031_fasc_001_002_161-166.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1970
Volume: 31
Number: 1-2
Page Range: pp. 161-166
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 166. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14258

Actions (login required)

View Item View Item